Hauptmenü öffnen
Forschungsportal |
Über das Portal
Publications
Projects
Talks
Awards
Doctorates
Habilitations
Persons
Organisations
DE
|
EN
Curvature h-principles
Lohkamp J
Research article (journal)
Details about the publication
Journal:
Annals of Mathematics (Ann. of Math.)
Volume:
142
Issue:
3
Page range:
457-498
Status:
Published
Release year:
1995
Language in which the publication is written:
English
DOI:
10.2307/2118552
Authors from the University of Münster
Lohkamp
,
Joachim
Professur für Theoretische Mathematik (Prof. Lohkamp)